X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (3) 3
probability (3) 3
statistics & probability (3) 3
time-change (3) 3
timechange (3) 3
convergence (2) 2
martingales (2) 2
mathematics - probability (2) 2
28a80 (1) 1
60f17 (1) 1
60g18 (1) 1
60j80 (1) 1
60j85 (1) 1
62g08 (1) 1
62g20 (1) 1
62g35 (1) 1
62p20 (1) 1
68u20 (1) 1
91g70, 62g08, 62g20, 62g35 (1) 1
branching process (1) 1
brownian motion (1) 1
cascades (1) 1
children (1) 1
continuous branching processes with immigration (1) 1
diffusion-coefficient (1) 1
economic models (1) 1
efficient estimation (1) 1
eigenvectors (1) 1
equations (1) 1
estimate reliability (1) 1
estimation bias (1) 1
explosives (1) 1
finance (1) 1
fractals (1) 1
genealogy (1) 1
high-frequency data (1) 1
indexing (1) 1
inference (1) 1
infinity (1) 1
integrated volatility (1) 1
ito semimartingale (1) 1
itô semimartingale (1) 1
jumps (1) 1
levy process (1) 1
limit (1) 1
lévy process (1) 1
lévy processes (1) 1
markov processes (1) 1
mathematics - statistics theory (1) 1
microstructure noise (1) 1
minimax (1) 1
modeling (1) 1
moments (1) 1
multifractal (1) 1
multitype (1) 1
nonparametric models (1) 1
nonparametric-estimation (1) 1
parametric models (1) 1
perceptron convergence procedure (1) 1
preliminary estimates (1) 1
profile (1) 1
quantitative finance - statistical finance (1) 1
random walk (1) 1
self-similar (1) 1
simulation (1) 1
spontaneous generation (1) 1
statistical models (1) 1
stochastic models (1) 1
stochastic processes (1) 1
time (1) 1
topological theorems (1) 1
topology (1) 1
tree (1) 1
uniqueness (1) 1
volatility (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


The Annals of Statistics, ISSN 0090-5364, 10/2014, Volume 42, Issue 5, pp. 2026 - 2057
Journal Article
The Annals of Probability, ISSN 0091-1798, 5/2013, Volume 41, Issue 3, pp. 1585 - 1627
Journal Article
The Annals of Applied Probability, ISSN 1050-5164, 12/2012, Volume 22, Issue 6, pp. 2357 - 2387
We present a new class of multifractal process on ℝ, constructed using an embedded branching process. The construction makes use of known results on multitype... 
Brownian motion | Random walk | Markov processes | Fractals | Eigenvectors | Children | Modeling | Martingales | Indexing | Self-similar | Branching process | Timechange | Simulation | Multifractal | multifractal | MULTITYPE | branching process | simulation | time-change | CONVERGENCE | STATISTICS & PROBABILITY | CASCADES | MOMENTS | Mathematics - Probability | 60J85 | 68U20 | 28A80 | 60G18
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.